# SDR MALA010230

- Difficulty date: February 21, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT SIDE OF FUSELAGE HAS A CLUSTER OF DENTS IN CLOSE PROXIMITY BETWEEN STA 339, AND STA 363 AND BETWEEN STRINGERS SL1615, AND SL1617.  REFER TO CELSIUS W/O 19347, TASK 2517, AND SAAB STATEMENT 340SDS001021.  MAINTENANCE CHECK LIMIT, FOUND DENTS OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10.  PERFORM NDT: EC AND BOND TEST NDT PER FFVNDT006EC AND 004UT BOND, NO CRACKS, NO DISBONDS.  REMOVED EXISTING REPAIR IAW SAAB STATEMENT 340SDS001021.  INSTALLED REPAIR, SEALED AND TOPCOATED REMAINING DENTS ARE ACCEPTED AS IS REF SAAB EO 340SDS001021.
